Alert archive / Nevada / River Flood Warnings in 2017

River Flood Warning 18, NWS Elko, NV

March 17, 2017Elko County, Nevada

NWS Elko, NV issued this river flood warning at Mar 17, 2017, 12:38 AM PDT for Elko County, Nevada. It was in force for 12 days.

The area

The counties it named.

The facts

Issued
Mar 17, 2017, 12:38 AM PDT (07:38 UTC)
Expired
Mar 28, 2017, 2:48 PM PDT
In force
12 days
Issued by
NWS Elko, NV
Flood severity
Minor

County Elko County, NV

The radar

The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Bruneau River at Rowland (BRON2).

Action stage
6 ft
Minor stage
7 ft
Moderate stage
9.5 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13161500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

395 
WGUS45 KLKN 170738
FLWLKN
FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1238 AM PDT FRI MAR 17 2017

...The National Weather Service in Elko has issued a Flood Warning 
for the following rivers in Nevada... 

  Bruneau River At Rowland affecting Elko County
For the Bruneau River, including Rowland, Minor flooding is 
occurring, with river levels forecast to slowly increase.

Warm temperatures have caused snow to melt across northern Elko
county, with melt water running into the Bruneau river. Water
levels are expected to slowly increase during the weekend as
temperatures continue to remain well above normal.

                    FLD    OBSERVED         FORECAST 7AM
LOCATION            STG   STG DAY  TIME    Sat    Sun    Mon

Bruneau River
  Rowland           7.0    7.0 Thu 11 PM   7.1    7.3    7.7

NVC007-180738-
/O.NEW.KLKN.FL.W.0018.170317T0738Z-000000T0000Z/
/BRON2.1.ER.170317T0609Z.170317T0630Z.000000T0000Z.UU/
1238 AM PDT FRI MAR 17 2017

The National Weather Service in Elko has issued a 

* Flood Warning for 
  The Bruneau River At Rowland.
* until further notice...or until the warning is cancelled.
* At 11:30 PM Thursday the stage was 7.0 feet.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.
* Impact...at 7.0 feet...Flood stage; minor flooding.

$$
14 follow-up statements
033 
WGUS85 KLKN 172141
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
241 PM PDT FRI MAR 17 2017

For the Bruneau River, including Rowland, Minor flooding is 
occurring, with river levels forecast to rise to moderate flood 
stage on Sunday.

Well above normal temperatures today and Saturday will continue 
to melt the surrounding above normal mountain snowpack. Water levels 
are expected to continue to rise through the weekend with moderate 
flooding likely Sunday into early next week. Cooler temperatures 
late this weekend and early next week will help to slow the snowmelt
process, thus allowing the river to level off or slowly recede into 
the middle of next week. 

                    FLD    OBSERVED         FORECAST 4PM
LOCATION            STG   STG DAY  TIME    Sat    Sun    Mon

Bruneau River
  Rowland           7.0    7.4 Fri 02 PM   7.8    8.2    8.4

NVC007-182141-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.1.ER.170317T0609Z.170317T1745Z.000000T0000Z.UU/
241 PM PDT FRI MAR 17 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* Until further notice...or until the warning is canceled.
* At 2 PM Friday the stage was 7.4 feet.
* Minor flooding is occurring. 
* Flood stage is 7.0 feet.  
* This warning will remain in effect until the river falls below 
  flood stage.
* Impact...at 7.0 feet...Flood stage; minor flooding.

$$

JR
972 
WGUS85 KLKN 181904
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1204 PM PDT SAT MAR 18 2017

...The National Weather Service in Elko is continuing the Flood 
Warning for the Bruneau River, including Rowland...

Minor flooding is occurring now. With temperatures remaining above 
normal through Tuesday, nearby mountain snow will continue to melt
at an accelerated pace. As such, the Bruneau River is expected to 
continue to rise through at least Tuesday, rising above the moderate
flood stage of 8.0 feet early Sunday morning. 

Daytime snow melt reaches the river gauge at Rowland relatively 
quickly, with most of the daily rise occurring between 6PM and 2AM. 
Estimated peak flows through Tuesday morning are listed below. 


                    FLD      OBSERVED          FORECAST 2AM
LOCATION            STG    STG  DAY  TIME    Sun    Mon    Tue

Bruneau River
  Rowland           7.0    7.7  Sat  11 AM   8.2    8.5    8.7

NVC007-191904-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.1.ER.170317T0609Z.170318T0830Z.000000T0000Z.UU/
1204 PM PDT SAT MAR 18 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* Until further notice...or until the warning is canceled.
* At 11 AM Saturday the stage was 7.7 feet.
* Minor flooding is occurring. 
* Flood stage is 7.0 feet. 
* The River Forecast Center does not make forecasts for this river. 
  The forecast flows listed above are estimates from the NWS in 
  Elko. 

$$

JR
361 
WGUS85 KLKN 191254
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
554 AM PDT SUN MAR 19 2017

For the Bruneau River, including Rowland, moderate flooding is 
occurring, with river levels expected to fluctuate.

The Bruneau River at Rowland continues to generally rise. It 
tends to drop in the morning and mid-day, then rise in the afternoon
and evening, but the general trend is up, due to ongoing snow melt.



NVC007-201254-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.1.ER.170317T0609Z.170319T1215Z.000000T0000Z.UU/
554 AM PDT SUN MAR 19 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At  5: m AM Sunday the stage was 8.0 feet.
* Moderate flooding is occurring.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.
* With recent flooding, the river channel is no doubt changed. Most 
  flooded spots could flood again, but slight differences could take 
  place this time.


$$

BB
476 
WGUS45 KLKN 200547
FLWLKN
FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
1047 PM PDT SUN MAR 19 2017

  Bruneau River At Rowland affecting Elko County
For the Bruneau River, including Rowland, 

Moderate flooding is occurring, with river levels forecast to 
fluctuate, possibly approaching major flood levels later this week. 


As always, turn around. Don't drown. There are still area road beds 
and river banks which are damaged or compromised. 


NVC007-210547-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170319T1645Z.000000T0000Z.UU/
1047 PM PDT SUN MAR 19 2017

...Observed flooding increased from Minor to Moderate severity...The 
Flood Warning continues for 
 The Bruneau River At Rowland.
* until further notice...or until the warning is cancelled.
* until further notice.
* At 10:30 PM Sunday the stage was 8.2 feet.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.


$$
148 
WGUS85 KLKN 210833
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
133 AM PDT TUE MAR 21 2017

For the Bruneau River, including Rowland, Moderate flooding is 
occurring, with river levels forecast rise slowly or hold steady.

...The Bruneau River at Rowland continues to diurnally rise. 
It tends to drop or hold steady in morning or mid-day, then
rise in the afternoon and evening. There is uncertainty in
expected river levels through the week and additional precipitation
could cause the river to rise further.  Regardless of uncertainty,
moderate flooding is ongoing and roads along the river are likely
being impacted. Use caution if traveling near and along the river...

NVC007-220833-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170321T0730Z.000000T0000Z.UU/
133 AM PDT TUE MAR 21 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At 12: m AM Tuesday the stage was 8.4 feet.
* Moderate flooding is occurring...and expected to continue.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.


$$

JRM
832 
WGUS85 KLKN 220850
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
150 AM PDT WED MAR 22 2017

For the Bruneau River, including Rowland, Moderate flooding is 
occurring and the river continues to rise daily.

 ...Moderate flooding along the Bruneau River in Nevada...

A storm system will move through the area today through
Thursday. Additional precipitation from this system will
increase the rate of snow melt. Thus moderate flooding is
expected to continue. Please exercise caution when traveling
near or along the river. 

NVC007-230850-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T0815Z.000000T0000Z.UU/
150 AM PDT WED MAR 22 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At  1:50 AM Wednesday the stage was 9.0 feet.
* Moderate flooding is occurring.
* Flood stage is 7.0 feet.
* Official forecasts are not issued for this location. this
  warning will remain in effect until the river falls below flood
  stage.

$$


LW
007 
WGUS85 KLKN 230817
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
117 AM PDT THU MAR 23 2017

For the Bruneau River, including Rowland, Moderate flooding is 
occurring, with river levels forecast to decrease.

...Moderate flooding along the Bruneau River in Nevada...

Rainfall from a recent storm system will keep the river running
strong for the next couple days and another moist low pressure
system will move through this weekend. Additional precipitation
from this system will increase the rate of snow melt. Thus
moderate flooding is expected to continue. Please exercise
caution when traveling near or along the Bruneau River. 

NVC007-240817-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
117 AM PDT THU MAR 23 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At 1:15 AM Thursday the stage was 9.2 feet.
* Moderate flooding is occurring.
* Flood stage is 7.0 feet.
* Official forecasts are not issued for this location. This
  warning will remain in effect until the river falls below
  flood stage.

$$

LW
572 
WGUS85 KLKN 240819
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
119 AM PDT FRI MAR 24 2017

For the Bruneau River, including Rowland, moderate flooding is 
occurring, with river levels forecast to decrease.

...Moderate flooding along the Bruneau River in Nevada...

Rainfall from a series of storm systems may keep the river
running strong through the weekend. Additional precipitation
from this system will increase the rate of snow melt. Thus
moderate flooding is expected to continue. Please exercise
caution when traveling near or along the Bruneau River. 

NVC007-250819-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
119 AM PDT FRI MAR 24 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...or until the warning is cancelled.
* At 1:15 AM Friday the stage was 8.3 feet.
* Moderate flooding is occurring.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. This warning will 
  remain in effect until the river falls below flood stage.

$$

LW
900 
WGUS85 KLKN 242139
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
239 PM PDT FRI MAR 24 2017

For the Bruneau River, including Rowland, Minor flooding is 
occurring, with river levels forecast to decrease.

 ...Minor flooding along the Bruneau River in Nevada...

Rainfall from a series of storm systems is keeping the river
running strong. Additional precipitation from another system 
should continue the snow melt. Thus minor flooding is expected 
to continue with a possible return to moderate flooding. 
Please exercise caution when traveling near or along the 
Bruneau River.

                    FLD    OBSERVED         FORECAST 7AM
LOCATION            STG   STG DAY  TIME    Sat    Sun    Mon

Bruneau River
  Rowland           7.0    7.8 Fri 01 PM      +      +      +

NVC007-252139-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
239 PM PDT FRI MAR 24 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At  1: m PM Friday the stage was 7.8 feet.
* Minor flooding is occurring...No forecast is available.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.


$$
755 
WGUS85 KLKN 251027
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
327 AM PDT SAT MAR 25 2017

For the Bruneau River, including Rowland, Minor flooding is 
occurring, with river levels forecast to decrease.

...Minor flooding along the Bruneau River...

NVC007-261027-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
327 AM PDT SAT MAR 25 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...or until the warning is cancelled.
* At  3:15 AM Saturday the stage was 7.9 feet.
* Minor flooding is occurring.
* Moderate flooding is possible later today.
* Flood stage is 7.0 feet.
* Official forecasts are not issued for this location. This 
  warning will remain in effect until the river falls below
  flood stage.

$$

LW
513 
WGUS85 KLKN 260955
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
255 AM PDT SUN MAR 26 2017

For the Bruneau River, including Rowland, Minor flooding is 
occurring.

 ...Minor flooding along the Bruneau River continues...

The Bruneau River is holding steady with slight daily fluctuations.
It has the potential to rise back into Moderate stage, but forecast 
uncertainty exists.

                    FLD    OBSERVED         
LOCATION            STG   STG DAY  TIME    

Bruneau River
  Rowland           7.0    7.7 Sun 02 AM     

NVC007-270955-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
255 AM PDT SUN MAR 26 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At 2 AM Sunday the stage was 7.7 feet.
* Minor flooding is occurring...No forecast is available.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.


$$

LIW
055 
WGUS85 KLKN 262014
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
114 PM PDT SUN MAR 26 2017

For the Bruneau River, including Rowland, Minor flooding is 
occurring, with river levels forecast to decrease.

The river stage on the Bruneau River is holding steady with 
slight daily fluctuations. At this time, it is in minor flood
stage, but has the potential to rise back into Moderate stage with
significant forecast uncertainty in the stage. Even so, the water
is running high so if recreating near the Bruneau, please use 
caution.

                    FLD    OBSERVED       
LOCATION            STG   STG DAY  TIME    

Bruneau River
  Rowland           7.0   7.6  Sun 12 PM    

NVC007-272014-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
114 PM PDT SUN MAR 26 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At 12:00 PM Sunday the stage was 7.6 feet.
* Minor flooding is occurring...No forecast is available.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. this warning will 
  remain in effect until the river falls below flood stage.

$$
054 
WGUS85 KLKN 281016
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
316 AM PDT TUE MAR 28 2017

For the Bruneau River, including Rowland, Minor flooding is 
occurring, with river levels possibly holding steady.

...The Bruneau River remains in minor flood stage. Additional
snowmelt over the next couple days will likely hold the river
steady. A storm system is forecast to drop significant precipitation
Thursday and Friday, which may result in additional rises...

                    FLD    OBSERVED      
LOCATION            STG   STG DAY  TIME    

Bruneau River
  Rowland           7.0    7.1 Tue 02 AM    

NVC007-291016-
/O.CON.KLKN.FL.W.0018.000000T0000Z-000000T0000Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.000000T0000Z.UU/
316 AM PDT TUE MAR 28 2017

The Flood Warning continues for
  The Bruneau River At Rowland.
* until further notice...Or until the warning is cancelled.
* At 2:00 AM Tuesday the stage was 7.1 feet.
* Minor flooding is occurring...No forecast is available.
* Flood stage is 7.0 feet.
* Forecasts are not issued for this location. This warning will 
  remain in effect until the river falls below flood stage.
* Impact...at 7.0 feet...Flood stage; minor flooding. Any roads
  near or along the river are likely flooded or have experienced 
  flooding. Travel near or along the river is not recommended, 
  since washouts, muddy roads, or ongoing flooding is likely.

$$


JRM
307 
WGUS85 KLKN 282148
FLSLKN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
248 PM PDT TUE MAR 28 2017

For the Bruneau River, including Rowland, no flooding is observed.  

The Bruneau River at Rowland has fallen below flood stage and is 
expected to remain below flood stage through Wednesday. A storm system
will bring rain and snow to the area Wednesday night and Thursday which 
may result in rising river levels. 

                    FLD    OBSERVED         FORECAST 7AM
LOCATION            STG   STG DAY  TIME    Wed    Thu    Fri

Bruneau River
  Rowland           7.0    6.7 Tue 02 PM      

NVC007-282218-
/O.CAN.KLKN.FL.W.0018.000000T0000Z-170328T2148Z/
/BRON2.2.ER.170317T0609Z.170322T1245Z.170328T1418Z.UU/
248 PM PDT TUE MAR 28 2017

The Flood Warning is cancelled for
  The Bruneau River At Rowland.
* At  2: m PM Tuesday the stage was 6.7 feet.
* Flood stage is 7.0 feet.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this river flood warning went out at Mar 16, 2:55 PM PDT, 9 hours 43 minutes earlier.

Area forecast discussion, Mar 16, 2:55 PM PDT, 9 hours 43 minutes before
Area Forecast Discussion
National Weather Service Elko NV
255 PM PDT Thu Mar 16 2017

.SYNOPSIS...
High pressure remains in control over the entire CWA, allowing
for another couple days of the early spring like weather along
with dry conditions. A pattern change is expected by this weekend
as the next system moves in from the Pacific with cooler weather,
clouds, and rain.

&&

.SHORT TERM...Tonight through Sunday. Ridge will re-establish
itself for Friday, allowing for temperatures to rise a few degrees
warmer than today. Clouds will continue to stream across the CWA
which may keep temperatures from breaking any further records.
However, temperatures will remain well above normal for this time
of year.

By Saturday, the weather becomes a little more active as a
shortwave and associated frontal boundary moves across
northern/central Nevada.. As previously mentioned in this
morning's discussion confidence is marginal for
thunderstorms. There is enough moisture and instability for at
least isolated thunderstorms. It is not out of the questions to
see some gusty winds from any shower or storm, especially since
synoptic winds will already be gusty across the region.

Sunday, the frontal boundary stalls across northern Nevada where
active weather will continue. Much of the precipitation will fall
as rain, however cooler air aloft will continue to filter in from
the northwest. This would allow for a mix of rain and snow
showers, mainly in higher elevations.

.LONG TERM...Sunday night through next Thursday. It looks like the
models are in pretty good agreement through about Tuesday and a
wet pattern will return to the Great Basin. Timing and strength of
systems are a little problematic later next week.

Sunday night through Tuesday morning. A low-profile high pressure
ridge will be centered over South Texas. Due to little movement
of the ridge, the LKN CWFA will be subjected to the southwesterly
flow aloft. Models have several weak impulses projected to move
through this flow pattern. Nothing substantial is expected in the
way of precipitation, which should remain as rain in the valleys.
High temperatures will reach the 60s. Low temperatures will be in
the 30s.

Tuesday afternoon through Thursday. Beginning at the middle of
next week, things could get a little more interesting. There is
some initial model discrepancy with the low transformation in the
base of a trough approaching the Pacific coastline, and
subsequently on the strength of some expected leading shortwave
energy. However the generation of banded precipitation taking
shape is similar betwixt the models and it appears snowfall will
reach the valley floors Wednesday and stay cold enough for snow
showers through Thursday. High temperatures will be near 60
Tuesday afternoon, then range from the mid 40s to the mid 50s.
Wednesday and Thursday. Low temperatures will range from the mid
20s to the mid 30s.

&&

.AVIATION...VFR conditions are expected through Friday afternoon
at KWMC KEKO KELY and KTPH.

&&

.HYDROLOGY...Minor flooding is expected to continue through the
weekend at Martin Creek in Humboldt County and along the Humboldt
River near Battle Mountain in Lander County.

River Statements are being issued for Comus upstream of Winnemucca
and the Bruneau River near Charleston in northern Elko County for
increased flows. Statements for other sites will likely be
forthcoming over the next several days as snow continues to melt.

Martin Creek is showing a diurnal pattern, with peak flow
reaching into minor flood stage during the mid-evening hours, so
a flood warning has been issued which is in effect through
Thursday. Lowest flow occur during the afternoon.

The Humboldt River at Battle Mountain is showing a steady rise.
Areas along the Humboldt River near Battle Mountain can expect
minor flooding through the weekend. It is possible for these areas
to begin to see moderate flooding by early next week.

A Hydrologic Outlook is in effect to mention the many other
streams exiting the higher terrain that have potential to rise and
cause problems across northern and central Nevada. Minor flooding
may be possible from some of these streams and use caution if
traveling or recreating in the backcountry. Stay away from washes,
creeks, and streams. Stream/river banks are unstable and could
collapse into the water at any time. You could easily be swept
away or get hypothermia in a matter of minutes.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
None.
&&

89/92/92

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 2:15 PM PDTRiver Flood WarningLKNHumboldt77 days

Nearby

River Flood Warnings in Nevada, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.